# SDR HEEA968348

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 90321003
- Condition: Error
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR MAIN SIDE HAS EXCESSIVE FRICTION ERROR.  SUPPLY SIDE IS HIGH OUT OF TOLERANCE.
